Keyword : linear quadratic


Moment Vector Equation for Nonlinear Systems and Its Application to Optimal Control
Hideki SATOH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/10/01
Vol. E92-A  No. 10 ; pp. 2522-2530
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Nonlinear Problems
Keyword: 
nonlinearMVElinearizationlinear quadraticoptimal control
 Summary | Full Text:PDF(304.6KB)